# SDR AALA20141107004

- Difficulty date: November 7, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 44,099 hours, 18,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 02031461201
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR AREA INTERIOR EMER EXIT IDENTIFIER LIGHT COVER MISSING.  REPLACED EMER EXIT IDENTIFIER LIGHT AT R2 DOOR AFT IAW AMM 33-51-01.  SYS CHECKED NORMAL.
